# SDR 200714304

- Difficulty date: May 6, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 7,696 hours, 5,442 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Bs 280
- Part time: 7,696 hours, 5,445 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STATION 280 FLOORBEAM FOUND CORROSION ALONG TOP FLANGE FROM BL 24L TO BL 42R.  SPLICED IN FRAME 280 AND EXTENSION MOUNTS IAW AEA EO CR 53MR 119.  RETURNED AIRCRAFT TO SERVICE.
